Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ambivalent

Accutane + Hairloss

Recommended Posts

Hairloss has gotten pretty bad, especially over the last month, I'm shedding like a DOG. It's kinda embarrassing, hair will get on my clothes and all over my room and stuff..

Did anybody else have this problem? I'm scared of losing all of my hair! I don't know what to do. It's already a lot thinner than it was before..and I used to have thick hair.

If I even run my fingers through my hair, a lot of pieces fall right out.

This is my last month on tane. (4th)

Any suggestions?

Share this post


Link to post
Share on other sites

Hairloss has gotten pretty bad, especially over the last month, I'm shedding like a DOG. It's kinda embarrassing, hair will get on my clothes and all over my room and stuff..

Did anybody else have this problem? I'm scared of losing all of my hair! I don't know what to do. It's already a lot thinner than it was before..and I used to have thick hair.

If I even run my fingers through my hair, a lot of pieces fall right out.

This is my last month on tane. (4th)

Any suggestions?

take the supplement biotin, it helps with hair growth.

Share this post


Link to post
Share on other sites

Yeah I'm going through the same thing, but mine started about 4 months after i finished my course. it's probably "telogen effluvium", but I would go to my derm and talk to him about it. I'm going to see mine next week.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×